General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 2004, Volume 138, Number 3, Pages 355–368 (Mi tmf36)  

This article is cited in 83 scientific papers (total in 83 papers)

Nonlinear Dynamics Equation in $p$-Adic String Theory

V. S. Vladimirova, Ya. I. Volovichb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: We investigate nonlinear pseudodifferential equations with infinitely many derivatives. These are equations of a new class, and they originally appeared in $p$-adic string theory. Their investigation is of interest in mathematical physics and its applications, in particular, in string theory and cosmology. We undertake a systematic mathematical investigation of the properties of these equations and prove the main uniqueness theorem for the solution in an algebra of generalized functions. We discuss boundary problems for bounded solutions and prove the existence theorem for spatially homogeneous solutions for odd $p$. For even $p$, we prove the absence of a continuous nonnegative solution interpolating between two vacuums and indicate the possible existence of discontinuous solutions. We also consider the multidimensional equation and discuss soliton and $q$-brane solutions.

Keywords: p-adic string - pseudodifferential operator - nonlinear equations


Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 138:3, 297–309

Bibliographic databases:

Document Type: Article
Received: 06.03.2003
Revised: 28.04.2003

Citation: V. S. Vladimirov, Ya. I. Volovich, “Nonlinear Dynamics Equation in $p$-Adic String Theory”, TMF, 138:3 (2004), 355–368; Theoret. and Math. Phys., 138:3 (2004), 297–309

Citation in format AMSBIB
\by V.~S.~Vladimirov, Ya.~I.~Volovich
\paper Nonlinear Dynamics Equation in $p$-Adic String Theory
\jour TMF
\yr 2004
\vol 138
\issue 3
\pages 355--368
\jour Theoret. and Math. Phys.
\yr 2004
\vol 138
\issue 3
\pages 297--309

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Aref'eva, “Rolling Tachyon on Non-BPS Branes and $p$-Adic Strings”, Proc. Steklov Inst. Math., 245 (2004), 40–47  mathnet  mathscinet  zmath
    2. L. V. Zhukovskaya, “Energy Conservation for $p$-Adic and SFT String Equations”, Proc. Steklov Inst. Math., 245 (2004), 98–104  mathnet  mathscinet  zmath
    3. Ya. I. Volovich, “Some Properties of Dynamical Equations in $p$-Adic String and SFT Models”, Proc. Steklov Inst. Math., 245 (2004), 281–288  mathnet  mathscinet  zmath
    4. Barnaby N., “Caustic formation in tachyon effective field theories”, Journal of High Energy Physics, 2004, no. 7, 025  crossref  mathscinet  isi
    5. V. S. Vladimirov, “The equation of the $p$-adic open string for the scalar tachyon field”, Izv. Math., 69:3 (2005), 487–512  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. S. Vladimirov, “On the non-linear equation of a $p$-adic open string for a scalar field”, Russian Math. Surveys, 60:6 (2005), 1077–1092  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Sen A, “Tachyon dynamics in open string theory”, International Journal of Modern Physics A, 20:24 (2005), 5513–5656  crossref  mathscinet  zmath  adsnasa  isi
    8. Aref'eva IY, Koshelev AS, Vernov SY, “Crossing the w=-1 barrier in the D3-brane dark energy model”, Physical Review D, 72:6 (2005), 064017  crossref  adsnasa  isi
    9. Ghoshal D, Kawano T, “Towards p-adic string in constant B-field”, Nuclear Physics B, 710:3 (2005), 577–598  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Aref'eva I.Y., Joukovskaya L.V., “Time lumps in nonlocal stringy models and cosmological applications”, Journal of High Energy Physics, 2005, no. 10, 087  crossref  mathscinet  isi
    11. Coletti E., Sigalov I., Taylor W., “Taming the tachyon in cubic string field theory”, Journal of High Energy Physics, 2005, no. 8, 104  crossref  mathscinet  isi
    12. Sen A., “Tachyon dynamics in open string theory”, Progress in String Theory: TASI 2003 Lecture Notes, 2005, 207–378  crossref  mathscinet  zmath  isi
    13. L. V. Zhukovskaya, “Iterative method for solving nonlinear integral equations describing rolling solutions in string theory”, Theoret. and Math. Phys., 146:3 (2006), 335–342  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    14. I. Ya. Aref'eva, S. Yu. Vernov, A. S. Koshelev, “Exact solution in a string cosmological model”, Theoret. and Math. Phys., 148:1 (2006), 895–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. V. S. Vladimirov, “Nonlinear equations for $p$-adic open, closed, and open-closed strings”, Theoret. and Math. Phys., 149:3 (2006), 1604–1616  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    16. Calcagni G., “Cosmological tachyon from cubic string field theory”, Journal of High Energy Physics, 2006, no. 5, 012  crossref  mathscinet  isi
    17. Joukovskaya, L, “Dynamics in nonlocal cosmological models derived from string field theory”, Physical Review D, 76:10 (2007), 105007  crossref  mathscinet  adsnasa  isi  elib
    18. Aref'eva, IY, “Quantization of the Riemann zeta-function and cosmology”, International Journal of Geometric Methods in Modern Physics, 4:5 (2007), 881  crossref  mathscinet  isi
    19. Barnaby, N, “Large non-Gaussianity from non-local inflation”, Journal of Cosmology and Astroparticle Physics, 2007, no. 7, 017  crossref  isi
    20. Aref'eva I.Ya., Joukovskaya L.V., “Bouncing and accelerating solutions in nonlocal stringy models”, Journal of High Energy Physics, 2007, no. 7, 087  crossref  mathscinet  isi
    21. Koshelev A.S., “Non-local SFT tachyon and cosmology”, Journal of High Energy Physics, 2007, no. 4, 29  crossref  mathscinet  zmath  isi
    22. Barnaby N., Biswas T., Cline J.M., “p-adic inflation”, Journal of High Energy Physics, 2007, no. 4, 056  crossref  mathscinet  isi
    23. Aref'eva I.Ya., Koshelev A.S., “Cosmic acceleration and crossing of w=-1 barrier in non-local Cubic Superstring Field Theory model”, Journal of High Energy Physics, 2007, no. 2, 041  crossref  isi
    24. Joukovskaya L., “Dynamics With Infinite Number of Derivatives for Level Truncated Non-Commutative Interaction”, Quantum Probability and Infinite Dimensional Analysis, Proceedings, Qp-Pq Quantum Probability and White Noise Analysis, 20, 2007, 258–266  crossref  mathscinet  zmath  isi
    25. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    26. I. Ya. Aref'eva, I. V. Volovich, “The null energy condition and cosmology”, Theoret. and Math. Phys., 155:1 (2008), 503–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    27. V. S. Vladimirov, “The question of the asymptotic behavior as $|t|\to\infty$ of boundary value problem solutions for $p$-adic strings”, Theoret. and Math. Phys., 157:3 (2008), 1638–1645  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    28. B. G. Dragovich, “Zeta-nonlocal scalar fields”, Theoret. and Math. Phys., 157:3 (2008), 1671–1677  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    29. Aref'eva IY, Joukovskaya LV, Vernov SY, “Dynamics in nonlocal linear models in the Friedmann-Robertson-Walker metric”, Journal of Physics A-Mathematical and Theoretical, 41:30 (2008), 304003  crossref  mathscinet  isi
    30. Calcagni G, Montobbio M, Nardelli G, “Localization of nonlocal theories”, Physics Letters B, 662:3 (2008), 285–289  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. Vladimirov VS, “The equation of the p-adic closed strings for the scalar tachyon field”, Science in China Series A-Mathematics, 51:4 (2008), 754–764  crossref  mathscinet  zmath  adsnasa  isi
    32. Calcagni, G, “Nonlocal instantons and solitons in string models”, Physics Letters B, 669:1 (2008), 102  crossref  mathscinet  adsnasa  isi  elib
    33. Barnaby N., Kamran N., “Dynamics with infinitely many derivatives: variable coefficient equations”, Journal of High Energy Physics, 2008, no. 12, 022  crossref  mathscinet  isi
    34. Aref'eva I.Ya., Koshelev A.S., “Cosmological signature of tachyon condensation”, Journal of High Energy Physics, 2008, no. 9, 068  crossref  mathscinet  isi
    35. Barnaby N., Kamran N., “Dynamics with infinitely many derivatives: the initial value problem”, Journal of High Energy Physics, 2008, no. 2, 008  crossref  mathscinet  isi
    36. Barnaby, N, “Dynamics and stability of light-like tachyon condensation”, Journal of High Energy Physics, 2009, no. 3, 018  crossref  isi
    37. V. S. Vladimirov, “On Nonlinear Equations of $p$-adic Strings for Scalar Tachyon Fields”, Proc. Steklov Inst. Math., 265 (2009), 242–261  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    38. Sadeghi, J, “Bouncing Universe with the Non-Minimally Coupled Scalar Field and its Reconstruction”, Modern Physics Letters A, 24:29 (2009), 2363  crossref  zmath  adsnasa  isi  elib
    39. Calcagni, G, “Kinks of open superstring field theory”, Nuclear Physics B, 823:1–2 (2009), 234  crossref  mathscinet  zmath  adsnasa  isi  elib
    40. Aref'eva, IY, “Pure gauge configurations and tachyon solutions to string field theories equations of motion”, Journal of High Energy Physics, 2009, no. 5, 050  crossref  mathscinet  isi
    41. Joukovskaya L., “Dynamics with infinitely many time derivatives in Friedmann-Robertson-Walker background and rolling tachyons”, Journal of High Energy Physics, 2009, no. 2, 045  crossref  mathscinet  zmath  isi
    42. Biswas, T, “Thermal Duality and Hagedorn Transition from p-adic Strings”, Physical Review Letters, 104:2 (2010), 021601  crossref  mathscinet  zmath  adsnasa  isi  elib
    43. Vernov, SY, “Localization of nonlocal cosmological models with quadratic potentials in the case of double roots”, Classical and Quantum Gravity, 27:3 (2010), 035006  crossref  mathscinet  zmath  adsnasa  isi
    44. Calcagni G., Nardelli G., “String theory as a diffusing system”, Journal of High Energy Physics, 2010, no. 2, 093  crossref  mathscinet  zmath  isi
    45. I. Ya. Aref'eva, “String field theory: From high energy to cosmology”, Theoret. and Math. Phys., 163:3 (2010), 697–704  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    46. Kh. A. Khachatryan, “On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators”, Ufimsk. matem. zhurn., 2:2 (2010), 102–117  mathnet  zmath
    47. Biswas T., Cembranos J.A.R., Kapusta J.I., “Thermodynamics and cosmological constant of non-local field theories from p-adic strings”, Journal of High Energy Physics, 2010, no. 10, 048  mathscinet  isi
    48. Gorka P., Prado H., Reyes E.G., “The Laplace Transform in the Study of Equations with Infinitely Many Derivatives”, Numerical Analysis and Applied Mathematics, AIP Conference Proceedings, 1281, 2010, 436–439  crossref  adsnasa  isi
    49. Gorka P., Prado H., Reyes E.G., “Functional calculus via Laplace transform and equations with infinitely many derivatives”, J Math Phys, 51:10 (2010), 103512  crossref  mathscinet  adsnasa  isi  elib
    50. Biswas T., Cembranos J.A.R., Kapusta J.I., “Finite temperature solitons in nonlocal field theories from p-adic strings”, Phys Rev D, 82:8 (2010), 085028  crossref  adsnasa  isi  elib
    51. V. S. Vladimirov, “Matematicheskie voprosy teorii nelineinykh psevdodifferentsialnykh uravnenii $p$-adicheskikh strun”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 34–41  mathnet  crossref  elib
    52. I. Ya. Arefeva, I. V. Volovich, “O nelokalnykh kosmologicheskikh uravneniyakh na poluosi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 16–27  mathnet  crossref  elib
    53. V. S. Vladimirov, “Solutions of $p$-adic string equations”, Theoret. and Math. Phys., 167:2 (2011), 539–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    54. Gorka P., Prado H., Reyes E.G., “Nonlinear Equations with Infinitely many Derivatives”, Complex Anal Oper Theory, 5:1 (2011), 313–323  crossref  mathscinet  zmath  isi  elib
    55. Aref'eva I.Ya., Volovich I.V., “Cosmological daemon”, Journal of High Energy Physics, 2011, no. 8, 102  crossref  isi
    56. Galli F., Koshelev A.S., “Perturbative stability of SFT-based cosmological models”, J Cosmol Astropart Phys, 2011, no. 5, 012  crossref  mathscinet  isi  elib
    57. Aref'eva I., “Puzzles with Tachyon in SSFT and Cosmological Applications”, Progr Theoret Phys Suppl, 2011, no. 188, 29–40  crossref  adsnasa  isi
    58. Gorka P., Prado H., Reyes E.G., “The initial value problem for ordinary differential equations with infinitely many derivatives”, Classical Quantum Gravity, 29:6 (2012), 065017  crossref  mathscinet  zmath  adsnasa  isi  elib
    59. I. Ya. Aref'eva, I. V. Volovich, “Asymptotic expansion of solutions in a rolling problem”, Proc. Steklov Inst. Math., 277 (2012), 1–15  mathnet  crossref  mathscinet  isi
    60. Biswas T. Koshelev A.S. Mazumdar A. Vernov S.Yu., “Stable Bounce and Inflation in Non-Local Higher Derivative Cosmology”, J. Cosmol. Astropart. Phys., 2012, no. 8, 024  crossref  isi  elib
    61. Dimitrijevic D.D., Milosevic M., “About Non Standard Lagrangians in Cosmology”, Proceedings of the Physics Conference Tim - 11, AIP Conference Proceedings, 1472, eds. Bunoiu M., Avram N., Biris C., Amer Inst Physics, 2012, 41–46  crossref  isi
    62. Biswas T. Kapusta J.I. Reddy A., “Thermodynamics of String Field Theory Motivated Nonlocal Models”, J. High Energy Phys., 2012, no. 12, 008  crossref  mathscinet  isi
    63. V. S. Vladimirov, “Nonexistence of solutions of the $p$-adic strings”, Theoret. and Math. Phys., 174:2 (2013), 178–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    64. Gorka P. Prado H. Reyes E.G., “On a General Class of Nonlocal Equations”, Ann. Henri Poincare, 14:4 (2013), 947–966  crossref  mathscinet  zmath  adsnasa  isi  elib
    65. Han X., “Global Existence of Weak Solutions for a Logarithmic Wave Equation Arising From Q-Ball Dynamics”, Bull. Korean. Math. Soc., 50:1 (2013), 275–283  crossref  mathscinet  zmath  isi
    66. I. Ya. Aref'eva, “Holographic relation between $p$-adic effective action and string field theory”, Proc. Steklov Inst. Math., 285 (2014), 26–29  mathnet  crossref  crossref  isi
    67. Calcagni G. Modesto L. Nicolini P., “Super-Accelerating Bouncing Cosmology in Asymptotically Free Non-Local Gravity”, Eur. Phys. J. C, 74:8 (2014), 2999  crossref  adsnasa  isi
    68. Prado H. Reyes E.G., “On Equations With Infinitely Many Derivatives: Integral Transforms and the Cauchy Problem”, 2nd International Conference on Mathematical Modeling in Physical Sciences 2013, Journal of Physics Conference Series, 490, ed. Vagenas E. Vlachos D., IOP Publishing Ltd, 2014, 012044  crossref  isi
    69. Kh. A. Khachatryan, “Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line”, Izv. Math., 79:2 (2015), 411–430  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    70. Biswas T. Talaganis S., “String-Inspired Infinite-Derivative Theories of Gravity: a Brief Overview”, Mod. Phys. Lett. A, 30:3-4, SI (2015), 1540009  crossref  zmath  adsnasa  isi
    71. Gorka P., Reyes E.G., “Sobolev Spaces on Locally Compact Abelian Groups and the Bosonic String Equation”, J. Aust. Math. Soc., 98:1 (2015), 39–53  crossref  zmath  isi
    72. Gorka P., Pons D.J., Reyes E.G., “Equations of Camassa-Holm Type and the Geometry of Loop Groups”, J. Geom. Phys., 87 (2015), 190–197  crossref  zmath  adsnasa  isi
    73. K. A. Khachatryan, T. E. Terdzhyan, “On the solvability of one class of nonlinear integral equations in $L_1(0,+\infty)$”, Siberian Adv. Math., 25:4 (2015), 268–275  mathnet  crossref  crossref  mathscinet  elib
    74. Biswas T., Okada N., “Towards Lhc Physics With Nonlocal Standard Model”, Nucl. Phys. B, 898 (2015), 113–131  crossref  mathscinet  zmath  adsnasa  isi  elib
    75. S. N. Askhabov, “Periodic solutions of convolution type equations with monotone nonlinearity”, Ufa Math. Journal, 8:1 (2016), 20–34  mathnet  crossref  elib
    76. Prado H., Reyes E.G., “Nonlinear Evolution Equations with Infinitely Many Derivatives”, Complex Anal. Oper. Theory, 10:7 (2016), 1577–1590  crossref  mathscinet  zmath  isi  elib  scopus
    77. Carlsson M., Prado H., Reyes E.G., “Differential Equations with Infinitely Many Derivatives and the Borel Transform”, Ann. Henri Poincare, 17:8 (2016), 2049–2074  crossref  mathscinet  zmath  isi  elib  scopus
    78. Kh. A. Khachatryan, T. G. Sardaryan, “O razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona na vsei pryamoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:1 (2017), 40–50  mathnet  crossref  elib
    79. Zuniga-Galindo W.A., “Non-Archimedean White Noise, Pseudodifferential Stochastic Equations, and Massive Euclidean Fields”, J. Fourier Anal. Appl., 23:2 (2017), 288–323  crossref  mathscinet  isi  scopus
    80. Kh. A. Khachatryan, A. S. Petrosyan, A. A. Sisakyan, “O netrivialnoi razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona”, Tr. IMM UrO RAN, 23, no. 2, 2017, 266–273  mathnet  crossref  elib
    81. Kh. A. Khachatryan, M. H. Avetisyan, “On solvability of an infinite nonlinear system of algebraic equations with TeoplitzHankel matrices”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:2 (2017), 158–167  mathnet
    82. Kh. A. Khachatryan, “O razreshimosti odnogo klassa dvumernykh integralnykh uravnenii Urysona na chetverti ploskosti”, Matem. tr., 20:2 (2017), 193–205  mathnet  crossref  elib
    83. Kh. A. Khachatryan, “O razreshimosti nekotorykh klassov nelineinykh integralnykh uravnenii v teorii $p$-adicheskoi struny”, Izv. RAN. Ser. matem., 82:2 (2018), 173–194  mathnet  elib
  •    Theoretical and Mathematical Physics
    Number of views:
    This page:567
    Full text:187
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018